# SDR A6WA200940440

- Difficulty date: July 17, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 13,571 hours, 12,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD PLATE FOUND CORRODED OUT OF LIMIT.  SERVICE DOOR THRESHOLD PLATE REPLACED IAW SRM 51-41-02.  (K)
